MAUDE Adverse Event Report: PORTEX; TRACHEOSTOMY

PORTEX; TRACHEOSTOMY
Model Number 100/870/080
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Airway Obstruction (1699)
Type of Reportable Event Serious Injury
Event or Problem Description
Information received a smiths medical tracheostomy pvc - portex tubes blue line ultra (blu) tip of the sub glottic port has cracked.Patient required immediate tracheostomy change out.

Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY
MDR Report Key11711947
Report Number3012307300-2021-03380
Device Sequence Number3765637
Product Code BTO
UDI-Device Identifier15019315038808
UDI-Public15019315038808
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K030570
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2025
Device Model Number100/870/080
Device Catalogue Number100/870/080
Device Lot Number4039627
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;